# SDR BQVA2011041900009

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N58AJ
- Make and model: Gulstm G1159A
- Aircraft serial: 446
- Aircraft time: 12,682 hours, 7,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Corroded
- Location: Wing
- Part time: 12,682 hours, 7,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CMP CODES 576511 & 576516 WINGLET ATTACH HARDWARE (LEFT & RIGHT) - INSPECTION (144 MONTH), SOME CORROSION WAS FOUND IN THE WINGLET ATTACH BORES ONCE THE BUSHINGS WERE REMOVED.
